.I had my thyroid removed on Oct 9th started my synthroid Oct 15th...was fine up until Nov.17th..then it was awful..constant all day anxiety attacks..pounding heart,chest pain,nausea,vomiting,diarrhea, shakey, hot one minute,freezing the next, muscle twitches..thought I was dying. finally last night Nov 28th went to ER..was told my TSH was 19.4 , called my endo doc and she said that meant I was hypo...confused because all my symptoms point to hyper. She is ordering some special hormone test tomorrow. Has anyone else had this happen to them and what was the problem.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.